No Cover Image

Journal article 508 views

No evidence for allelic association between bipolar disorder and monoamine-oxidase A gene polymorphisms / Nick Craddock, Jo Daniels, Enriqueta Roberts, Mark Rees, Peter McGuffin, Mike J Owen

American Journal of Medical Genetics B, Volume: 60, Issue: 4, Pages: 322 - 324

Swansea University Author: Mark Rees

Published in: American Journal of Medical Genetics B
Published: 1995
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 4
Start Page: 322
End Page: 324